MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENTII TRITANIUM CLUSTER54E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah TRIDENTII TRITANIUM CLUSTER54E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 702-04-54E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: right hip revision performed, patient had stability issues with the construct and dislocated.Surgeon removed the liner and placed three screws to better anchor the cup, then placed a constrained insert for stability.Similarly, the head was removed and replaced with a +8 mm head for stability purposes.No complaints filed against the components themselves, and no further information available at this time.Update per rep: the mdm construct dislocated from the acetabular cup and metal-liner construct, prompting dr.To revise the mdm-hip to a constrained-hip.The adm/mdm came out of the metal liner.Metal-liner did not leave the cup, femoral head did not leave the adm/mdm.

Brand Name
TRIDENTII TRITANIUM CLUSTER54E
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
+353()61498200
MDR Report Key25147105
Report Number0002249697-2026-00394
Device Sequence Number13064681
Product Code JDI
UDI-Device Identifier07613327344073
UDI-Public07613327344073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number702-04-54E
Device Lot Number35773651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale